staple
With cedram.org

Search the site


Year 2008

1  2


Bill Allombert
A new interpretor for PARI/GP
Vol. 20 no. 3 (2008), p. 531-541 Details
Bill Allombert; Karim Belabas
Practical Aurifeuillian factorization
Vol. 20 no. 3 (2008), p. 543-553 Details
Yann Bugeaud; Florian Luca; Maurice Mignotte; Samir Siksek
Almost powers in the Lucas sequence
Vol. 20 no. 3 (2008), p. 555-600 Details
Christophe Delaunay; Xavier-François Roblot
Regulators of rank one quadratic twists
Vol. 20 no. 3 (2008), p. 601-624 Details
Marc Deléglise; Jean-Louis Nicolas; Paul Zimmermann
Landau’s function for one million billions
Vol. 20 no. 3 (2008), p. 625-671 Details
Jean-Pierre Gazeau; Jean-Louis Verger-Gaugry
On the spectrum of the Thue-Morse quasicrystal and the rarefaction phenomenon
Vol. 20 no. 3 (2008), p. 673-705 Details
Loïc Grenié
Fast computation of class fields given their norm group
Vol. 20 no. 3 (2008), p. 707-714 Details
Jean-François Jaulent; Sebastian Pauli; Michael E. Pohst; Florence Soriano–Gafiuk
Computation of 2-groups of positive classes of exceptional number fields
Vol. 20 no. 3 (2008), p. 715-732 Details
Florent Jouve
The geometry of the third moment of exponential sums
Vol. 20 no. 3 (2008), p. 733-760 Details
Florent Jouve; Emmanuel Kowalski; David Zywina
An explicit integral polynomial whose splitting field has Galois group $W(\mathbf{E}_8)$
Vol. 20 no. 3 (2008), p. 761-782 Details
Reynald Lercier; Thomas Sirvent
On Elkies subgroups of $\ell $-torsion points in elliptic curves defined over a finite field
Vol. 20 no. 3 (2008), p. 783-797 Details
Tanguy Rivoal
On the distribution of Hawkins’ random “primes”
Vol. 20 no. 3 (2008), p. 799-809 Details
Denis Simon
A “class group” obstruction for the equation $Cy^d=F(x,z)$
Vol. 20 no. 3 (2008), p. 811-828 Details
Mark Watkins
On elliptic curves and random matrix theory
Vol. 20 no. 3 (2008), p. 829-845 Details
Jacques Martinet
Anne-Marie Bergé – In Memoriam
Vol. 20 no. 2 (2008), p. i-xi Details
Jason P. Bell
Logarithmic frequency in morphic sequences
Vol. 20 no. 2 (2008), p. 227-241 Details
Lionel Dorat
Tore de l’inertie modérée
Vol. 20 no. 2 (2008), p. 243-279 Details
Tamás Erdélyi
Extensions of the Bloch–Pólya theorem on the number of real zeros of polynomials
Vol. 20 no. 2 (2008), p. 281-287 Details
Amanda Folsom
Class invariants and cyclotomic unit groups from special values of modular units
Vol. 20 no. 2 (2008), p. 289-325 Details
Marco Illengo
Cohomology of integer matrices and local-global divisibility on the torus
Vol. 20 no. 2 (2008), p. 327-334 Details
Jean-François Jaulent
Plongements ${\ell }$-adiques et ${\ell }$-nombres de Weil
Vol. 20 no. 2 (2008), p. 335-351 Details
Omar Kihel; Florian Luca
Variants of the Brocard-Ramanujan equation
Vol. 20 no. 2 (2008), p. 353-363 Details
Scott Duke Kominers; Zachary Abel
Configurations of rank-${40r}$ extremal even unimodular lattices (${r=1,2,3}$)
Vol. 20 no. 2 (2008), p. 365-371 Details
Koopa Tak-Lun Koo; William Stein; Gabor Wiese
On the generation of the coefficient field of a newform by a single Hecke eigenvalue
Vol. 20 no. 2 (2008), p. 373-384 Details
Aaron Levin
Variations on a theme of Runge: effective determination of integral points on certain varieties
Vol. 20 no. 2 (2008), p. 385-417 Details
Ján Mináč; Andrew Schultz; John Swallow
Automatic realizations of Galois groups with cyclic quotient of order ${p^n}$
Vol. 20 no. 2 (2008), p. 419-430 Details
Élie Mosaki
Partitions sans petites parts (II)
Vol. 20 no. 2 (2008), p. 431-464 Details
Fumio Sairaiji; Takuya Yamauchi
On rational torsion points of central $\mathbb{Q}$-curves
Vol. 20 no. 2 (2008), p. 465-483 Details
Landry Salle
Sur les pro-${p}$-extensions à ramification restreinte au-dessus de la $\mathbb{Z}_p$-extension cyclotomique d’un corps de nombres
Vol. 20 no. 2 (2008), p. 485-523 Details
Tetsuya Taniguchi
Prime factors of class number of cyclotomic fields
Vol. 20 no. 2 (2008), p. 525-530 Details

1  2